# SDR HALA2009080400348

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 11468
- Aircraft time: 24,505 hours, 4,717 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON PWR TRANSITION FROM EXTERNAL PWR TO APU PWR, APU SHUTDOWN.  RESTARTED AND EICAS MESSAGE SIGNAL FMC L OPERATION.  CYCLED R FMC PWR GND OPS CHK OK.  PERFORMED BITE CHECK ON APU IAW FIM 49-11-00, FIG 103 NO FAULT NOTED.
